About this blog

newbie

Entries in this blog

skilletcookie11

UGH

Today I am having the worst day ever!

I am not sure if this is the meds or not, but i have had the worst headache, my lips kill, and my scalp hurts SO BAD. I am going insane, if i scratch it it hurts, but its itchy and dry im assuming.

any suggestions?

HELP :)

skilletcookie11

So for some reason I really can't figure out how to work this website! haha

anyway, I am going to start over on my accutane log. I started my first pills on Monday Feb 23. I am on 60 mg a day of Claravis (generic for accutane) very cheap btw! Anyway, I didn't notice any changes the first couple of days. However about day 3 i noticed my face got burnt walking to class! I am pretty sure I had my IB already. I had a pretty bad breakout on day 3 as well. I keep telling myself that its just everything under my skin coming to the top! I have been using aquaphor on my lips also burts bees. Also, I am using Cetaphil face wash and daily moisturizer with sunscreen. Today is day 7 and I have noticed a LOT!! So far, my face is a little red, my eyes are DRY, my lips are cracked and dry. Also my ears are peeling? weird haha. My scalp is a little sensitive also, its a little painful to brush my hair. MY face is clearing up a little bit, i can see the light at the end of the tunnel!!!!!!!

I will try to keep an update

skilletcookie11

Hello everyone,

I am new to this website and message boards, however my acne is nothing new. :rolleyes: I have been struggling with acne for over 6 years now. I have tried everything, ProActiv, Retin A, Bactrim, benzyl peroxide, and recently started Yaz in hopes that it would help my acne get better. I am considering starting Accutane in hopes that it will clear my acne forever. However, I am somewhat concerned with the long term side effects and the whole "phsychotic" aspect. I really do not want to start getting weird suicidal feelings!!! ahh! I am desperate to clear this acne but also I heard it can cause birth defects and I can't let that happen because I was selfish.

Help!!

The Acne.org Regimen
The Acne.org Regimen
Product & Treatment
Reviews
Support Forums